| Model Number |
MMT-396 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Hyperglycemia (1905)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a high blood glucose level of 280 mg/dl, treated with an insulin injection and pump therapy, and also experienced bleeding at the infusion site on (b)(6) 2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: colombia
name: (b)(6)
country: united states of america
street: (b)(6)
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.